# SDR CALA2025040303489

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 88,806 hours, 14,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: A/C Pack Temp
- Part time: 65,338 hours, 9,130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRG CLB THRU FL180 L PAC K MODE AND L PACK OFF CA UTION LITES CA ME ON.THEY WENT AWAY 3-4 MINS LA WHILE TROUBLESHOOTING FOUND MESSAGE 21-51012 ON LEFT CTC, PERFORMED INSPECTION OF LEFT PACK HEAT EXCHANGER REF FIM TASK 21-51 TASK 855, AND FOUND NO DAMAGE OR BLOCKAGE. WHILE INSPECTING LEFT RAM AIR INLET DOOR FOUND THAT EVEN THOUGH PACK TEST WAS PASSING THE LEFT RAM AIR DOOR WAS NOT OPENING AT ALL AND STUCK IN CLOSED POSITION. REMOVED AND REPLACED LEFT RAM AIR INLET DOOR ACTUATOR REF TASK 21-53-03-404-011-001, INSTALLATION TEST PASSED.  REMOVED AND REPLACED LEFT PACK OUTLET TEMP SENSOR AS PRECAUTIONARY IRW AMM 21-51-46/401 AND FIM TASK 21-51 TASK 855, OPERATIONAL TEST PASSED AT THIS TIME A/C OK TO CONTINUE.
